About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 687321, 12 pages
http://dx.doi.org/10.1155/2012/687321
Research Article

A Note on Nonlocal Boundary Value Problems for Hyperbolic Schrödinger Equations

Department of Mathematics, Duzce University, Konuralp, 81620 Duzce, Turkey

Received 12 February 2012; Accepted 8 April 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Yildirim Ozdemir and Mehmet Kucukunal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Salakhitdinov, Equations of Mixed-Composite Type, FAN, Tashkent, Uzbekistan, 1974.
  2. T. D. Djuraev, Boundary Value Problems for Equations of Mixed and Mixed-Composite Types, FAN, Tashkent, Uzbekistan, 1979.
  3. M. G. Karatopraklieva, “A nonlocal boundary value problem for an equation of mixed type,” Differensial’nye Uravneniya, vol. 27, no. 1, p. 68, 1991 (Russian). View at Zentralblatt MATH
  4. D. Bazarov and H. Soltanov, Some Local and Nonlocal Boundary Value Problems for Equations of Mixed and Mixed-Composite Types, Ylym, Ashgabat, Turkmenistan, 1995.
  5. S. N. Glazatov, “Nonlocal boundary value problems for linear and nonlinear equations of variable type,” Sobolev Institute of Mathematics SB RAS, no. 46, p. 26, 1998.
  6. A. Ashyralyev and N. Aggez, “A note on the difference schemes of the nonlocal boundary value problems for hyperbolic equations,” Numerical Functional, vol. 25, no. 5-6, pp. 439–462, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Ashyralyev and Y. Ozdemir, “On nonlocal boundary value problems for hyperbolic-parabolic equations,” Taiwanese Journal of Mathematics, vol. 11, no. 4, pp. 1075–1089, 2007. View at Zentralblatt MATH
  8. A. Ashyralyev and O. Gercek, “Nonlocal boundary value problems for elliptic-parabolic differential and difference equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 904824, 16 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Ashyralyev and A. Sirma, “Nonlocal boundary value problems for the Schrödinger equation,” Computers & Mathematics with Applications, vol. 55, no. 3, pp. 392–407, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Ashyralyev and O. Yildirim, “On multipoint nonlocal boundary value problems for hyperbolic differential and difference equations,” Taiwanese Journal of Mathematics, vol. 14, no. 1, pp. 165–194, 2010. View at Zentralblatt MATH
  11. A. Ashyralyev and B. Hicdurmaz, “A note on the fractional Schrödinger differential equations,” Kybernetes, vol. 40, no. 5-6, pp. 736–750, 2011. View at Publisher · View at Google Scholar
  12. A. Ashyralyev and F. Ozger, “The hyperbolic-elliptic equation with the nonlocal condition,” AIP Conference Proceedings, vol. 1389, pp. 581–584, 2011. View at Publisher · View at Google Scholar
  13. Z. Zhao and X. Yu, “Hyperbolic Schrödinger equation,” Advances in Applied Clifford Algebras, vol. 14, no. 2, pp. 207–213, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. A. Oblomkov and A. V. Penskoi, “Laplace transformations and spectral theory of two-dimensional semidiscrete and discrete hyperbolic Schrödinger operators,” International Mathematics Research Notices, no. 18, pp. 1089–1126, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. Avila and R. Krikorian, “Reducibility or nonuniform hyperbolicity for quasiperiodic Schrödinger cocycles,” Annals of Mathematics, vol. 164, no. 3, pp. 911–940, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Kozlowski and J. M. Kozlowska, “Development on the Schrodinger equation for attosecond laser pulse interaction with planck gas,” Laser in Engineering, vol. 20, no. 3-4, pp. 157–166, 2010.
  17. K. Tselios and T. E. Simos, “Runge-Kutta methods with minimal dispersion and dissipation for problems arising from computational acoustics,” Journal of Computational and Applied Mathematics, vol. 175, no. 1, pp. 173–181, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. D. P. Sakas and T. E. Simos, “Multiderivative methods of eighth algebraic order with minimal phase-lag for the numerical solution of the radial Schrödinger equation,” Journal of Computational and Applied Mathematics, vol. 175, no. 1, pp. 161–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. G. Psihoyios and T. E. Simos, “A fourth algebraic order trigonometrically fitted predictor-corrector scheme for IVPs with oscillating solutions,” Journal of Computational and Applied Mathematics, vol. 175, no. 1, pp. 137–147, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Z. A. Anastassi and T. E. Simos, “An optimized Runge-Kutta method for the solution of orbital problems,” Journal of Computational and Applied Mathematics, vol. 175, no. 1, pp. 1–9, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. T. E. Simos, “Closed Newton-Cotes trigonometrically-fitted formulae of high order for long-time integration of orbital problems,” Applied Mathematics Letters, vol. 22, no. 10, pp. 1616–1621, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. Stavroyiannis and T. E. Simos, “Optimization as a function of the phase-lag order of nonlinear explicit two-step P-stable method for linear periodic IVPs,” Applied Numerical Mathematics, vol. 59, no. 10, pp. 2467–2474, 2009. View at Publisher · View at Google Scholar
  23. T. E. Simos, “Exponentially and trigonometrically fitted methods for the solution of the Schrödinger equation,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1331–1352, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. E. Koksal, “Recent developments on operator-difference schemes for solving nonlocal BVPs for the wave equation,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 210261, 14 pages, 2011. View at Publisher · View at Google Scholar
  25. A. Ashyralyev and M. E. Koksal, “On the numerical solution of hyperbolic PDEs with variable space operator,” Numerical Methods for Partial Differential Equations, vol. 25, no. 5, pp. 1086–1099, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. H. O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, vol. 108 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985.
  27. S. Piskarev and S.-Y. Shaw, “On certain operator families related to cosine operator functions,” Taiwanese Journal of Mathematics, vol. 1, no. 4, pp. 527–546, 1997. View at Zentralblatt MATH
  28. P. E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Izdat, Voronezh Gosud University, Voronezh, Russia, 1975.